# SDR JJBA20201128018

- Difficulty date: November 28, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 40,059 hours, 25,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHT LAMP INOPERATIVE.  REMOVED AND REPLACED GALLEY EMERGENCY LIGHT LAMP.  OPERATIONS TESTED SATISFACTORY.
